# SDR UIEA2020102602307

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,732 hours, 22,281 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Warning Message
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP EICAS IN CRUISE.  COMPLETED QRH PROCEDURE.  PERFORMED BITE CHECK ON ZONE TEMP CONTROLLER, REF FIM 21-60 FT 805.  NO FAULTS NOTED. MESSAGE CLEARED, OPERATIONAL CHECK NORMAL AT THIS TIME.
